# SDR CA970327032

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gears
- Part number: 26
- Condition: Stripped
- Location: Outbd Drive Gear
- Component: 1005240741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE WHILE OPERATING FLAPS, THE OUTBOARD FLAPS STOPPED OPERATING.  FLAP GEARBOX FOUND WITH OUTBOARD DRIVE GEARS STRIPPED AND WORN EXCESSIVELY.  PART TC:  7,787.
